MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC IMRIS ORT300 OPERATING ROOM TABLE
Model Number ORT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The cse removed and replaced the roll cylinder in the or table and the cylinder was returned for evaluation.During inspection, it was discovered that the cylinder was manufactured from an old design where the o-ring seal was of a lower durometer material resulting in decreased durability.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
On (b)(6), 2019, the customer reported that the ort300 table drifted left.The event occurred during daily qa and there was no patient involvement.

Brand Name
IMRIS ORT300 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13476405
Report Number3010326005-2019-00039
Device Sequence Number20136467
Product Code KXJ
UDI-Device Identifier00857534006356
UDI-Public00857534006356
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection,Replace
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT300
Device Catalogue Number114093-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown